# SDR SWAA2025071682181

- Difficulty date: June 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25L LOCATED BS947.5 TO BS967 AND WL156 AT AFT CARGO COMPARTMENT.  SRM SUPPLEMENT WAS NOT CONSULTED FOR REPAIR INSTRUCTIONS STEP 15 ITEM 2;[04] VERIFIED SUPPLEMENT ARM90-7023-01 REV B PARAGRAPH 3.A TABLE 1002; PAGE 1002; AND THE REPAIR DOES NOT FALL ON AFFECTED STC MODIFICATION.  INSPECT COMPLETED. VERIFIED SUPPLEMENT ARM90-7023-01 REV B PARAGRAPH 3.A TABLE 1002; PAGE 1002; AND THE REPAIR DOES NOT FALL ON AFFECTED STC MODIFICATION.   REPAIRED STRINGER 25L LOCATED BS 947.5 TO BS 987.5 AND WL156 AT AFT CARGO COMPARTMENT IAW SRM 53-00-03-2R-1.
